Konvexe Lösung der Funktionalgleichung 1/$f(x+1)=xf(x)$

Anton E. Mayer Wien

TBD mathscidoc:1701.33888

Acta Mathematica, 70, (1), 57-62, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 55 downloads ] [ 0 comments ]
@inproceedings{anton1939konvexe,
  title={Konvexe Lösung der Funktionalgleichung 1/$f(x+1)=xf(x)$},
  author={Anton E. Mayer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203113507740597},
  booktitle={Acta Mathematica},
  volume={70},
  number={1},
  pages={57-62},
  year={1939},
}
Anton E. Mayer. Konvexe Lösung der Funktionalgleichung 1/$f(x+1)=xf(x)$. 1939. Vol. 70. In Acta Mathematica. pp.57-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203113507740597.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved